News & Announcements
Links
 

Volume 2,Issue 2,2020 Table of Contents       

       
        Other Issues:      
  

Contents

The Influence of Human Behavior on Heroin Dynamics
  Shu Fang, Tailei Zhang and Zhimin Li
  2020,2(2):143-159 [Abstract]  [View PDF(135.43 K)]
  
On the Number of Zeros of Abelian Integrals for a Class of Quadratic Reversible Centers of Genus One
  Lijun Hong, Junliang Lu and Xiaochun Hong
  2020,2(2):161-171 [Abstract]  [View PDF(407.52 K)]
  
Bogdanov-Takens Bifurcation in a Host-parasitoid Model
  Chuang Xiang, Ming Lu and Jicai Huang
  2020,2(2):173-185 [Abstract]  [View PDF(1.13 M)]
  
Stationary Distribution and Extinction of Stochastic Beddington-DeAngelis Predator-prey Model with Distributed Delay
  Mingyu Song, Wenjie Zuo, Daqing Jiang and Tasawar Hayat
  2020,2(2):187-204 [Abstract]  [View PDF(241.38 K)]
  
The Approach of Solutions for the Nonlocal Diffusion Equation to Traveling Fronts
  Shaohua Gan and Zhixian Yu
  2020,2(2):205-226 [Abstract]  [View PDF(179.32 K)]
  
Homoclinic Cycle and Homoclinic Bifurcations of a Predator-prey Model with Impulsive State Feedback Control
  Tongqian Zhang, Tong Xu, Junling Wang and Zhichao Jiang
  2020,2(2):227-240 [Abstract]  [View PDF(3.04 M)]
  
Global Exponential Stability in Lagrange Sense for Delayed Memristive Neural Networks with Parameter Uncertainties
  Liangchen Li, Rui Xu and Jiazhe Lin
  2020,2(2):241-260 [Abstract]  [View PDF(1.26 M)]
  
Basic Reproduction Number in a Growing Population
  Yuzhen Chai and Junling Ma
  2020,2(2):261-266 [Abstract]  [View PDF(89.11 K)]
  
Spatial Dynamics of a Diffusive Predator-prey Model with Leslie-Gower Functional Response and Strong Allee Effect
  Fengru Wei, Cuihua Wang and Sanling Yuan
  2020,2(2):267-285 [Abstract]  [View PDF(6.70 M)]
  
Existence and Blowup of Solutions for Neutral Partial Integro-differential Equations with State-dependent Delay
  Jianbo Zhu, Xingxing Wang and Xianlong Fu
  2020,2(2):287-313 [Abstract]  [View PDF(200.80 K)]
  
Retraction of the Paper Entitled “Near-invariant Tori on Exponentially Long Time for Poisson Systems”
  Fuzhong Cong
  2020,2(2):315 [Abstract]  [View PDF(26.06 K)]